Zapiski Nauchnykh Seminarov LOMI
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1977, Volume 67, Pages 156–162 (Mi znsl2011)  

Zeta function of a system of forms

E. P. Golubeva, O. M. Fomenko


Abstract: It is proved that the zeta function in $m$ complex variables of a system of positive-definite forms of degree $\delta\geqslant2$ with real coefficients extends meromorphically to the entire space $\mathbf C^m$.

Full text: PDF file (226 kB)

English version:
Journal of Soviet Mathematics, 1981, 16:1, 866–870

Bibliographic databases:

UDC: 511

Citation: E. P. Golubeva, O. M. Fomenko, “Zeta function of a system of forms”, Studies in number theory. Part 4, Zap. Nauchn. Sem. LOMI, 67, "Nauka", Leningrad. Otdel., Leningrad, 1977, 156–162; J. Soviet Math., 16:1 (1981), 866–870

Citation in format AMSBIB
\Bibitem{GolFom77}
\by E.~P.~Golubeva, O.~M.~Fomenko
\paper Zeta function of a system of forms
\inbook Studies in number theory. Part~4
\serial Zap. Nauchn. Sem. LOMI
\yr 1977
\vol 67
\pages 156--162
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2011}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=444569}
\zmath{https://zbmath.org/?q=an:0453.10020|0364.10013}
\transl
\jour J. Soviet Math.
\yr 1981
\vol 16
\issue 1
\pages 866--870
\crossref{https://doi.org/10.1007/BF01213895}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2011
  • http://mi.mathnet.ru/eng/znsl/v67/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:136
    Full text:56

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022